Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.
Dimensional Weight: 1.0 lb
Date Product Added: 02/07/16 at 02:05:50 PM